# SDR CA961218004

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-90
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23048018
- Condition: Failed
- Location: #2 Engine
- Stage of operation: DE
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

(CAN) #2 ENGINE STARTER GENERATOR FAILED IN FLIGHT. THERE WAS A SLIGHT SMELL OF SMOKE IN THE COCKPIT PRIOR TO FAILURE. AFTER THE FAILURE THERE WAS A BRIEF FLICKER OF #2 ENGINE FIRE DETECTION LIGHT. THE RIGHT HAND GENERATOR LIGHT ALSO ILLUMINATED. DUE TO THE INCREASE IN THE SMELL OF SMOKE THE GENERATOR AND THE RH BLEED AIR WAS TURNED OFF AND THE FLIGHT WAS COMPLETED WITHOUT FURTHER PROBLEM.
